MAUDE Adverse Event Report: ASAHI INTECC ASTATO; WIRE, GUIDE, CATHETER

ASAHI INTECC ASTATO; WIRE, GUIDE, CATHETER
Model Number PAGH143392
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 08/31/2019
Event or Problem Description
During a lower extremity intervention the guide wire fractured, leaving the tip of the wire in the body enclosed in the stent that was placed over the lesion.
 
Event or Problem Description

Brand Name
ASTATO
Common Device Name
WIRE, GUIDE, CATHETER
Manufacturer (Section D)
ASAHI INTECC
3-100 akatsuki-cho
seto, ja 489-0 071
JA  489-0071
MDR Report Key9141711
Report Number3004718255-2019-00119
Device Sequence Number19546201
Product Code DQX
UDI-Device Identifier04547327088305
UDI-Public(01)04547327088305(17)211031(10)181119A181
Combination Product (Y/N)N
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Importer
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 09/17/2019
Report Date (Section F) 02/13/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberPAGH143392
Device Lot Number181119A81
Was Device Available for Evaluation? No
Was the Report Sent to FDA? Yes
Distributor Facility Aware Date09/17/2019
Event Location Hospital
Date Report to Manufacturer02/13/2020
Initial Date Received by Manufacturer Not provided
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date10/01/2019
Supplement Report FDA Received Date02/13/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age76 YR
Date Report Sent to FDA02/13/2020